Fixed point theorems of generalized t-cyclic weak φ-ϕ-contraction operators

Sahar Mohamed Ali Abo Bakr, E. M. El-Shobaky

Abstract


In this paper, we introduce a new cyclic weak contraction type of mapping and prove the existence of a fixed point for such a type. The results presented in this paper mainly generalize the corresponding results in [9] and [11].

Full Text: PDF

How to Cite this Article:

Sahar Mohamed Ali Abo Bakr, E. M. El-Shobaky, Fixed point theorems of generalized t-cyclic weak φ-ϕ-contraction operators, Adv. Fixed Point Theory, 5 (2015), 216-227

Copyright © 2015 Sahar Mohamed Ali Abo Bakr, E. M. El-Shobaky. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2022 SCIK Publishing Corporation